Re: Wondering what steps to take now
Your TSH was very, very high. Mine got that high when I was being treated for my thyroid cancer. TSH levels at that high range do start to cause organ "issues". This is what my endo told. He also told me that since I had been so hypo, that it would take my body 6-12 months to recover from this even though I was on medication and even if my TSH numbers looked great. Being hypo for even the 6 weeks that I was, is VERY hard on your body. For instance, in just 6 weeks time, my cholesterol shot up from 150 to 263. Imagine what that does to your body if you are like that for months or years.
Being hypo effects every major organ in your body. The longer you're hypo, the worse it is.
I will also tell you that some of things may be irreversible. I don't say this to make you feel bad, just to let you know that hypo causes trouble and you're going to have to blame that for awhile versus the medication.
After I was last hypo (TSH well in the the hundreds), I started having bowel problems and GERD problems. This had never happened before. Even after I went back on the thyroid med, things changed, but never got better. I have been left with chronic reflux and I have bouts of IBS. My doctor and I believe that the severe hyponess caused a changed in the motility of my digestive tract.
Hopefully, you will be feeling lots better in a few months, but I think you really need to give it at least another 3 months.